# SDR UALA2013041102459

- Difficulty date: April 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 89,953 hours, 10,875 cycles
- Engine: Pwa PW4056
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 672985003
- Part serial: 06910291
- Condition: Failed
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'WAI VALVE RIGHT' EICAS ADVISORY MESSAGE DISPLAYED.  RIGHT WING ANTI-ICE VALVE DISAGREES WITH COMMAND.  WAI RIGHT EICAS VALVE IS STUCK IN ON POS.  REPLACED VALVE IAW MM.  VALVE FAILED WITH MESSAGE 30222.  ORIGINAL VALVE WAS BOUND SOLID, WILL NOT MOVE, THE BA VALVE MOVES OK DURING TEST AND MESSAGE CLEARED BUT RETURN AT END OF TEST WITH MT MESSAGE 30222.   REPLACED RT WAI VALVE PER MM, OPS CHECKED OKAY.  NO EXISTING FAULTS NOTED.
